An algorithm for clusterwise linear regression based on smoothing techniques

Bagirov, Adil M., Ugon, Julien and Mirzayeva, Hijran G. 2015, An algorithm for clusterwise linear regression based on smoothing techniques, Optimization letters, vol. 9, no. 2, pp. 375-390, doi: 10.1007/s11590-014-0749-3.

Attached Files
Name Description MIMEType Size Downloads

Title An algorithm for clusterwise linear regression based on smoothing techniques
Author(s) Bagirov, Adil M.
Ugon, JulienORCID iD for Ugon, Julien orcid.org/0000-0001-5290-8051
Mirzayeva, Hijran G.
Journal name Optimization letters
Volume number 9
Issue number 2
Start page 375
End page 390
Total pages 16
Publisher Springer
Place of publication New York, N.Y.
Publication date 2015-02
ISSN 1862-4472
1862-4480
Keyword(s) Science & Technology
Technology
Physical Sciences
Operations Research & Management Science
Mathematics, Applied
Mathematics
Clusterwise regression
Nonsmooth optimization
Smoothing techniques
Nonconvex optimization
METHODOLOGY
Language eng
DOI 10.1007/s11590-014-0749-3
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2014, Springer-Verlag
Persistent URL http://hdl.handle.net/10536/DRO/DU:30112845

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 62 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 24 Aug 2018, 14:45:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.